Flows of equal magnitude across a transportation network
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1209-1211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a0,
author = {V. G. Vizing},
title = {Flows of equal magnitude across a transportation network},
journal = {Doklady Akademii Nauk},
pages = {1209--1211},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a0/}
}
V. G. Vizing. Flows of equal magnitude across a transportation network. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1209-1211. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a0/